# SDR FDEA200905071563

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FLANGE OF AFT CARGO DOOR SILL BEAM C59 AND C 63 REPAIR PERFORMED BY CORROSION REMOVAL AND REPAIR THE SILL BEAM IAW DRAWING R539-70133 ISS G, APPROVED BY RAS/EFW/9000164/2009 ISS A AND EA 6-5310-129149.
